# SDR 06FDEA03443

- Difficulty date: September 27, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 49,351 hours, 8,890 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO RT STA 1701 FOUND FRAME DENT.  REPAIR CARRIED OUT AT M/D CARGO RH STA 1701 FRAME AS PER SRM 53-30--00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
